IJPAM: Volume 50, No. 2 (2009)

WAVE APPROACH IN NONLINEAR DYNAMIC PROBLEMS
OF MULTI-MASS DISCRETE-CONTINUOUS SYSTEMS

Amalia Pielorz
Faculty of Management and Computer Modelling
Kielce University of Technology
Al. 1000-Lecia Panstwa Polskiego, 7
Kielce, 25-314, POLAND
e-mail: [email protected]


Abstract.The paper deals with the dynamics of nonlinear discrete-continuous systems. These systems consist of elastic elements connected by means of rigid bodies. In the discussion a wave method using the solution of the d'Alembert type is applied, what leads to equations with a retarded argument. Detailed considerations are done for a systems having three rods, two rigid bodies and a local nonlinearity.



Received: August 14, 2008

AMS Subject Classification: 34C20, 34C25, 93C10

Key Words and Phrases: dynamics of mechanical systems, waves, nonlinear oscillations, discrete-continuous models

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 2